Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal cramps, foul vaginal smell, no itching or discharge. STD?

I ve recently been experiencing abdominal boosting/cramping not period related paired w/ a foul vaginal/ urine smell, there is no itching or burning or odd discharge . In the past I ve had persistent bacterial/ yeast infectios but these symptoms seem different. My husband has also recenty been experiencing tenderness/redness on his penis lasting over a week and this is worrisome. About a month ago we participated in a MFF threesome and we are concerned we may have caught an STD? HELP
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2016

Above features are mostly associated with vaginitis, caused by trichomoniasis or other STD. Here, complete STD panel, one vaginal swab test and urine- routine & culture are required to confirm the diagnosis.

Proper antibiotic and vaginal suppository can eliminate this type of problem. Avoid chemical contact/ soap/ detergent/ other bath products around genital area. Maintain genital hygiene properly. Practice protected sex with condom till the problem is resolved. Your partner is also required same treatment.

Hope, it helps. Good luck.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor